Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 1

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Generic stability, forking, and þ-forking
Darío García, Alf Onshuus and Alexander Usvyatsov.
Trans. Amer. Math. Soc. 365 (2013), 1-22
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984050
Infinite dimensional perfect set theorems
Tamás Mátrai.
Trans. Amer. Math. Soc. 365 (2013), 23-58
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984051
Cofinality and measurability of the first three uncountable cardinals
Arthur W. Apter, Stephen C. Jackson and Benedikt Löwe.
Trans. Amer. Math. Soc. 365 (2013), 59-98
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984052
Subcanonical points on algebraic curves
Evan M. Bullock.
Trans. Amer. Math. Soc. 365 (2013), 99-122
Abstract, references and article information
Full-text PDF
MathSciNet review: 2984053
Sharp ill-posedness and well-posedness results for the KdV-Burgers equation: The periodic case
Luc Molinet and Stéphane Vento.
Trans. Amer. Math. Soc. 365 (2013), 123-141
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984054
Critical cones of characteristic varieties
Roberto Boldini.
Trans. Amer. Math. Soc. 365 (2013), 143-160
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984055
On the preperiodic points of an endomorphism of $\mathbb{P}^{1} ×\mathbb{P}^{1}$ which lie on a curve
Arman Mimar.
Trans. Amer. Math. Soc. 365 (2013), 161-193
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984056
The Gardner equation and the $L^{2}$-stability of the $N$-soliton solution of the Korteweg-de Vries equation
Miguel A. Alejo, Claudio Muñoz and Luis Vega.
Trans. Amer. Math. Soc. 365 (2013), 195-212
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984057
Dimension of slices through the Sierpinski carpet
Anthony Manning and Károly Simon.
Trans. Amer. Math. Soc. 365 (2013), 213-250
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984058
Stability of pulse solutions for the discrete FitzHugh–Nagumo system
H. J. Hupkes and B. Sandstede.
Trans. Amer. Math. Soc. 365 (2013), 251-301
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984059
A nonconstant coefficients differential operator associated to slice monogenic functions
Fabrizio Colombo, J. Oscar González-Cervantes and Irene Sabadini.
Trans. Amer. Math. Soc. 365 (2013), 303-318
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984060
Multiparameter Hardy space theory on Carnot-Carathéodory spaces and product spaces of homogeneous type
Yongsheng Han, Ji Li and Guozhen Lu.
Trans. Amer. Math. Soc. 365 (2013), 319-360
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984061
Primitive spherical systems
P. Bravi.
Trans. Amer. Math. Soc. 365 (2013), 361-407
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984062
On the stochastic heat equation with spatially-colored random forcing
Mohammud Foondun and Davar Khoshnevisan.
Trans. Amer. Math. Soc. 365 (2013), 409-458
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984063
Sum formulas for local Gromov-Witten invariants of spin curves
Junho Lee.
Trans. Amer. Math. Soc. 365 (2013), 459-490
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984064
Möbius iterated function systems
Andrew Vince.
Trans. Amer. Math. Soc. 365 (2013), 491-509
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984065
Complex symmetric weighted shifts
Sen Zhu and Chun Guang Li.
Trans. Amer. Math. Soc. 365 (2013), 511-530
Abstract, references and article information
Full-text PDF        
MathSciNet review: 2984066
The classification of connected-homogeneous digraphs with more than one end
Matthias Hamann and Fabian Hundertmark.
Trans. Amer. Math. Soc. 365 (2013), 531-553
Abstract, references and article information
Full-text PDF
MathSciNet review: 2984067


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia